# SDR SWAA960814

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A, K

## Discrepancy

AFTER TAKEOFF, EXPERIENCED CAPT STICK SHAKER ACTIVATION.  RESETING C/B, NO HELP. AIRCRAFT RETUNED TO MDW AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND AOA VANE DAMAGED.  REPLACED STALL WARNING VANE PER BOEING M/M.
